# SDR AALA201905049003

- Difficulty date: May 2, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 25,663 hours, 2,884 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PHANTOM LAVATORY SMOKE CHIME AND LIGHT INTERMITTENTLY CHIMING. MAINTENANCE RESET SMOKE DETECTION LAVATORY SYSTEM AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM  26-13-00.
